Need help asap.

Discussion in 'The Watercooler' started by Kjs, Dec 27, 2009.

  1. Kjs

    Kjs Guest

    LOL...My husband takes medication at night. Our dog has hypothryoidism so the dog has been taking soloxine .6mgs. Tonight My husband had his medication and the dogs medication and accidently took the dogs medication.:rofl: I called and spoke to the pharmacist at Walgreens...between me giggling.

    On the internet it says soloxine is taken for humans and animals.
    Will he be alright?
     
  2. tiredmommy

    tiredmommy Site Moderator

    KJS- I think I'd call poison control or a local emergency room just to be safe. :winks:
     
  3. gcvmom

    gcvmom Here we go again!

    Hope so! Maybe better get a pill box for him so he doesn't make that mistake again!
     
  4. Star*

    Star* call 911........call 911

    If he starts scratching himself with his leg......and wants his water out of the bowl....you may have a problem.

    Hope all is well.
     
  5. Kjs

    Kjs Guest

    geeze, the pharmacist at Walgreens said to call the vet. I had to pick up dog food anyway so I asked the vet. He said that is a large dose for a human call his doctor. I call the doctor and talk to the nurse. She says doctor isn't in. So, ended up calling poison center.

    Turns out that dosage is not too large. Rarely have side affects with that dosage. should be out of system in 24 hours.
     
  6. SomewhereOutThere

    SomewhereOutThere Well-Known Member

    Well, now that the crisis is over, I have a question (giggling). Has your husband started to bark?

    Glad it all turned out fine. MEN!!!! :tongue:
     
Loading...